# SDR REXA2021100500782

- Difficulty date: October 1, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: C687729502
- Condition: Not Seated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACING AISLE EMERGENCY LIGHT IS INOPERATIVE. RESEATED CONNECTOR P339 ALL WORK DONE IAW CRJ WM 33-50-01 OP CHECK GOOD IAW CRJ 900 AMM 33-51-00
